# SDR QXEA0000762

- Difficulty date: March 3, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- NUMEROUS PAINT CHIPS AND LIGHT CORROSION BELOW BAGGAGE DOOR STATION X547.5.  REPAIRED IAW DHC-8 SRM 51-20-11 PAGE 3 SECTION B.
